# SDR V0XD20150201035

- Difficulty date: February 1, 2015
- Submitted: February 1, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 24,584 hours, 17,699 cycles
- System (JASC): 5270 · Door Warning System
- Part: Tube
- Part number: HCTE037505P
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HARNESS TUBING IS DAMAGED.  REPAIRED PAX DOOR HARNESS TUBING IAW REO 670-52-70-006 REV A 2014-06-11.
